# SDR ASAA2017031520185

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 13,146 hours, 4,308 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P10059
- Condition: Faulty
- Location: Apu Bay
- Part time: 3,295 hours, 6,745 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT WE FOUND APU SWITCH ON BUT APU NOT RUNNING. AFTER FIRST APU START, APU AUTO-SHUTDOWN AND FAULT LIGHT ILLUMINATED. RAN QRH, WAITED FIVE MINUTES FAULT LIGHT EXTINGUISHED. STARTED APU SECOND TIME AND SAME RESULTS, AUTO SHUT-DOWN AND FAULT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED & REPLACED APU, REF AMM 49-11-00-000-803 & AMM 49-11-00-400-803. OPS CHECK GOOD. LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED.
